It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Miscarriage & Still Birth Message Board


Miscarriage & Still Birth Board Index


First off, I'm new to these boards, so hi, I'm Beth. Anyway, I have a few questions...Back in February, I took the Depo shot, to try and regulate my period, but it did just the opposite. I would go through stages where I would bleed for a month, then I would spot for about 2 weeks, then I would bleed for another month. So, I didn't go back for another shot, because it didn't seem really healthy for me to bleed like that. I didn't get on any other type of birth control, because my husband ask me not to. Well, I just found out this past Tuesday that I'm 4 weeks pregnant, and while I'm extremely excited to be pregnant, at the same time, I'm really worried that I'm going to miscarry, because I know 2 people that have miscarried after they got off of the Depo shot. So, my question is, has anyone ever heard of this being a problem? Or was it just a freaky coincedence that 2 people have miscarried after being on the shot?? Thanks!





All times are GMT -7. The time now is 08:36 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!